On the structure of certain semi-groups of spherical knot classes
Publications Mathématiques de l'IHÉS, Tome 3 (1959), pp. 19-27.
@article{PMIHES_1959__3__19_0,
     author = {Mazur, Barry},
     title = {On the structure of certain semi-groups of spherical knot classes},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {19--27},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {3},
     year = {1959},
     zbl = {0119.38703},
     mrnumber = {116347},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1959__3__19_0/}
}
TY  - JOUR
AU  - Mazur, Barry
TI  - On the structure of certain semi-groups of spherical knot classes
JO  - Publications Mathématiques de l'IHÉS
PY  - 1959
DA  - 1959///
SP  - 19
EP  - 27
VL  - 3
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1959__3__19_0/
UR  - https://zbmath.org/?q=an%3A0119.38703
UR  - https://www.ams.org/mathscinet-getitem?mr=116347
LA  - en
ID  - PMIHES_1959__3__19_0
ER  - 
Mazur, Barry. On the structure of certain semi-groups of spherical knot classes. Publications Mathématiques de l'IHÉS, Tome 3 (1959), pp. 19-27. http://archive.numdam.org/item/PMIHES_1959__3__19_0/

[1] B. Mazur, On Imbeddings of Spheres, Acta Mathematica (to appear). | Zbl 0096.37904

[2] V. K. A. M. Guggenheim, Piece wise Linear Isotopy, Journal of the London Math. Soc., vol. 46.